Advertisement

The Andronov-Hopf bifurcation in a model of a hypothetical gene regulatory network

  • E. P. Volokitin
  • S. A. Treskov
Article

Abstract

Stability of the limit cycles of small amplitude resulting from the Andronov-Hopf bifurcation is studied in a system of ordinary differential equations which describes the behavior of a hypothetical gene regulatory network.

Keywords

Periodic Solution Hopf Bifurcation Central Manifold Stable Cycle Stable Limit Cycle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Likhoshvai, Yu. G. Matushkin, and S. I. Fadeev, “Problems of the Theory of Gene Networks,” Sibirsk. Zh. Industr. Mat. 6(2), 64–80 (2003).MathSciNetGoogle Scholar
  2. 2.
    S. I. Fadeev and V. A. Likhoshvai, “On Hypothetical Gene Networks,” Sibirsk. Zh. Industr. Mat. 6(3), 134–153 (2003).MATHMathSciNetGoogle Scholar
  3. 3.
    V. P. Golubyatnikov and E. V. Makarov, “Closed Trajectories in the Gene Networks,” in Proceedings of the 4th International Conference on Bioinformatics of Genome Regulation and Structure (Novosibirsk, 2004), Vol. 2, pp. 42–45.Google Scholar
  4. 4.
    E. P. Volokitin, “On Limit Cycles in a Simplest Model of Hypothetical Gene Networks,” Sibirsk. Zh. Industr. Mat. 7(3), 57–65 (2004).MATHMathSciNetGoogle Scholar
  5. 5.
    R. Bellman, Introduction to Matrix Analysis (McGraw-Hill, New York, 1960; Nauka, Moscow, 1969).MATHGoogle Scholar
  6. 6.
    Yu. A. Kuznetsov, Elements of Applied Bifurcation Theory (Springer, New York, 1995).MATHGoogle Scholar
  7. 7.
    Yu. A. Kuznetsov, “Numerical Normalization Techniques for All Codim 2 Bifurcations of Equilibria in ODE’s,” SIAM J. Numer. Anal. 30, 1104–1124 (1999).CrossRefGoogle Scholar
  8. 8.
    G. V. Demidenko, N. A. Kolchanov, V. A. Likhoshvai, Yu. G. Matushkin, and S. I. Fadeev, “Mathematical Modeling of Regular Contours of Gene Networks,” Zh. Vychisl. Mat. i Mat. Fiz. 44(12), 2276–2295 (2004) [J. Comput. Math. Math. Phys. 44 (12), 2166–2183 (2004)].MATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • E. P. Volokitin
    • 1
  • S. A. Treskov
    • 1
  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations